It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-26-2012, 08:29 PM   #1
Member
(female)
 
Join Date: Aug 2011
Location: Texas
Posts: 50
Pat Texas HB UserPat Texas HB User
Withdrawal from Amlodipine

Today is the third day that I have not taken amlodipine. I had tapered down to less than 2.5 mg. I am now feeling a sense of panic and flushes. Has anyone had this type of experience? It is frightening and makes me nervous.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Amlodipine - mood problems Bethanyrose High & Low Blood Pressure 12 01-24-2013 01:18 PM
what to do for leg swelling taking amlodipine? pyam High & Low Blood Pressure 12 10-14-2011 08:05 PM
Horrible amlodipine Pat Texas High & Low Blood Pressure 9 08-29-2011 07:03 PM
Amlodipine problems Glenn 50 High & Low Blood Pressure 3 06-05-2011 04:25 PM
how to stop taking amlodipine 5mg robert3489 High & Low Blood Pressure 1 12-16-2008 06:40 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!